# SDR IPXA2024030254259

- Difficulty date: January 20, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74741
- Condition: Cracked
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACKED EXISTING REPAIR LOCATED BETWEEN STA X46 AND X17/STR45. (015-44) REMOVED EXISTING REPAIR FROM UPPER CTR TANK BETWEEN STA X46 AND X17 STR 45 IAW MD-11 SRM 51-33-01. VERIFIED STEP 12 IS C/W AND THE REPAIR WAS ACCOMPLISHED ON FAULT LINE 1202.
